Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 3, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Apr 10, 2011, 11:08 AM CDT for Itasca County, Minnesota. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2011, 11:08 AM CDT (16:08 UTC)
- Expired
- Apr 10, 2011, 11:45 AM CDT
- In force
- 37 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Itasca County, MN
The radar
The Duluth radar (KDLH), 159 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 11:24 AM CDT | HAIL 0.75 | 7 W Bowstring, MN | ON CO ROAD 35 5 MILES EAST OF INGER. LOTS OF PENNY SIZED HAIL |
| Apr 10, 11:35 AM CDT | HAIL 1.75 | Marcell, MN | ONGOING. NEIGHBORS CAR WINDOW BROKEN DUE TO HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 4.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 623 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
654
WUUS53 KDLH 101608
SVRDLH
MNC061-101645-
/O.NEW.KDLH.SV.W.0003.110410T1608Z-110410T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
1108 AM CDT SUN APR 10 2011
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ITASCA COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 1145 AM CDT
* AT 1103 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR CUT FOOT SIOUX LAKE...OR 33 MILES NORTHWEST
OF GRAND RAPIDS...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BOWSTRING LAKE AND SAND LAKE AROUND 1115 AM CDT.
BOWSTRING AROUND 1120 AM CDT.
JESSIE LAKE...SPRING LAKE AND TALMOON AROUND 1125 AM CDT.
MARCELL AROUND 1130 AM CDT.
BIGFORK AROUND 1140 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4786 9385 4785 9378 4789 9377 4763 9341
4741 9403 4748 9409 4746 9419 4756 9429
TIME...MOT...LOC 1608Z 234DEG 39KT 4752 9404
WIND...HAIL <50MPH 1.00IN
$$
LAMERS2 follow-up statements
525
WWUS53 KDLH 101618
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1118 AM CDT SUN APR 10 2011
MNC061-101645-
/O.CON.KDLH.SV.W.0003.000000T0000Z-110410T1645Z/
ITASCA MN-
1118 AM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ITASCA
COUNTY UNTIL 1145 AM CDT...
AT 1116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED NEAR INGER...OR 31 MILES NORTHWEST OF GRAND
RAPIDS...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
JESSIE LAKE...SPRING LAKE AND TALMOON AROUND 1125 AM CDT.
MARCELL AROUND 1130 AM CDT.
BIGFORK AROUND 1140 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DULUTH MN.
&&
LAT...LON 4760 9419 4785 9386 4785 9378 4789 9377
4763 9341 4741 9403
TIME...MOT...LOC 1618Z 234DEG 39KT 4758 9391
WIND...HAIL <50MPH 1.50IN
$$
LAMERS490
WWUS53 KDLH 101628
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1128 AM CDT SUN APR 10 2011
MNC061-101645-
/O.CON.KDLH.SV.W.0003.000000T0000Z-110410T1645Z/
ITASCA MN-
1128 AM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ITASCA
COUNTY UNTIL 1145 AM CDT...
AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR JESSIE LAKE...OR 31 MILES NORTHWEST OF GRAND
RAPIDS...MOVING NORTHEAST AT 45 MPH.
IN ADDITION...AT 1124 AM LOTS OF DIME SIZE HAIL WAS REPORTED 7 MILES
WEST OF BOWSTRING WITH THIS STORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BIGFORK AROUND 1140 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4745 9392 4765 9408 4785 9386 4785 9378
4789 9377 4763 9341
TIME...MOT...LOC 1627Z 234DEG 39KT 4763 9379
WIND...HAIL <50MPH 1.00IN
$$
LAMERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 9:16 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 10, 9:16 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 916 AM CDT SUN APR 10 2011 .UPDATE... EXPANDED WORDING OF AREAS/PATCHY DENSE FOG THIS MORNING ACROSS CENTRAL SECTION OF CWA. AT 900 AM...VSBYS OF A HALF MILE OR LESS WERE REPORTED ALONG A CORRIDOR FRONT FROM KBRD...TO KAIT..KMZH...KDLH AND KASX. MADE TIMING ADJUSTED TO POPS OVER WIS ZONES FOR A SLIGHT CHC THIS MORNING...THEN SEVERE STORMS LIKELY BY THE LATE AFTERNOON. OTHERWISE PREV FCST ON TRACK WITH LIKELY POPS FOR ALL ZONES TODAY AND GREATEST THREAT FOR SVR STORMS OVER WI AREAS...MAINLY AFTER 300 PM. && .PREV DISCUSSION... /ISSUED 303 AM CDT SUN APR 10 2011/ DISCUSSION... ONGOING SHOWERS AND THUNDERSTORMS...WITH THE POTENTIAL FOR RE- INTENSIFICATION DURING THE MID-MORNING HOURS OVER THE SRN HALF OF THE CWA IS THE VERY SHORT TERM CONCERN. THE OTHER FORECAST CHALLENGE REMAINS FOCUSED ON THE CONVECTIVE DEVELOPMENT LATER THIS AFTERNOON AND THROUGH THE EVENING OVER THE ERN HALF OF THE DLH CWA. LATE LAST EVENING A LINE OF CONVECTION DEVELOPED FROM LAKE MILLE LACS TO NRN PRICE COUNTY ALONG A WEAK BOUNDARY/WIND SHIFT LINE/CONVERGENCE ZONE. MOST OF THESE STORMS STAYED SUB-SEVERE AND TRANSITIONED NWD INTO THE COOL SECTOR AND DIMINISHED SIGNIFICANTLY. CURRENTLY...THE REMNANTS OF THIS LINE OF STORMS CONTINUES TO TRACK TO THE E/NE...PULSING UP FOR BRIEF PERIODS OF TIME. EXPECTING A BREAK IN THE ACTION UNTIL AROUND 10Z WHEN THE NEXT ROUND OF STORMS IS EXPECTED TO PUSH INTO THE AREA FROM THE S/SW. ATTM THE CELLS TO THE SOUTH APPEAR TO BE BEHAVING...AND STAYING SUB-SEVERE...BUT COULD POSSIBLY SEE INTENSIFICATION AS THE CLUSTER OF CONVECTION INTERACTS WITH THE NOW WEAK CONVERGENCE ZONE AND THE NRN EDGE OF THE STABILITY GRADIENT. WILL NEED TO KEEP A CLOSE EYE ON THESE STORMS THROUGH THE NEXT COUPLE HOURS AS THEY APPROACH THE REGION. THE CONVECTION FROM LAST NIGHT DRAINED A LOT OF THE ENERGY OUT OF THE MID-LEVELS...SO COULD ALSO SEE THE STORMS DIMINISH AS THEY ENTER THE DLH CWA. BY THE LATE MORNING AND EARLY AFTERNOON...THE SHOWERS AND THUNDERSTORMS WILL HAVE PUSHED WELL TO THE NORTH...AND THE SERN SECTIONS OF THE CWA WILL BEGIN TO DRY OUT TEMPORARILY. A DRY SLOT WILL WRAP AROUND THE INTENSE LOW PRESSURE...NOW OVER SRN MN...AND A STRONG LLJ WILL DEVELOP ON THE EAST SIDE OF THE LOW AND DRAW UP A RICH SUPPLY OF MOIST UNSTABLE AIR INTO MUCH OF WISCONSIN. THE UPPER LOW AND STRONG FORCING ALOFT WILL CATCH UP TO THE SFC LOW AND SUPPLEMENT THE FORCING FOR STRONG CONVECTIVE DEVELOPMENT OVER THE UPPER MIDWEST. THE AREA OF CONCERN THIS AFTERNOON FOR THE NORTHLAND WILL BE MAINLY SE OF A LINE FROM ELO TO BRD...WITH THE HIGHEST RISK OF SVR STORMS OVER THE WISCONSIN COUNTIES. THE DAY ONE CONVECTIVE OUTLOOK FROM SPC PUTS A MDT RISK OF SVR WX OVER PRETTY MUCH THE ENTIRE STATE OF WI...INCLUDING ALL OR PARTS OF OUR WI COUNTIES. THE SEVERE WX CONCERNS WILL RUN THE GAMUT...WITH THE POTENTIAL FOR TORNADOES...LARGE HAIL...DAMAGING WINDS...LIGHTNING AND HEAVY RAIN. SEE THE SWODY1 PRODUCT FOR DETAILS. STAY UP-TO-DATE WITH ALL THE LATEST FORECASTS AND ANY WATCHES OR WARNING ISSUED BY THE NATIONAL WEATHER SERVICE TODAY...AS SOME OF THESE STORMS COULD BE POTENTIALLY DANGEROUS. CONDITIONS IMPROVE DRAMATICALLY ON MONDAY AS THE STORM SYSTEM EXITS TO THE EAST AND HIGH PRESSURE BUILDS IN. EXTENDED...MONDAY NIGHT THROUGH FRIDAY... HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION MONDAY NIGHT...AS UPPER LEVEL RIDGING PROVIDES DRYING CONDITIONS. A COLD FRONT IS EXPECTED TO MOVE IN FROM THE NW ON TUESDAY...BRINGING A CHANCE OF SHOWERS TO THE WESTERN LAKE SUPERIOR REGION BY TUESDAY EVENING. THE 00Z MODELS ATTEMPT TO STALL THE FRONT BY WEDNESDAY...GENERALLY SOUTH OF THE CWA OR ACROSS THE SOUTHERN PORTION OF THE CWA. THE GFS IS QUITE DIFFERENT...IN THAT A WAVE ALONG THE FRONT LIFTS NORTHWARD...RESULTING IN A PROLIFERATION OF RAIN ACROSS THE SE HALF OF THE CWA WEDNESDAY INTO THURSDAY. THE ECMWF AND GEM ARE MUCH DIFFERENT...ALTHOUGH THE ECMWF RUN FROM 12Z YESTERDAY DID SHOW SOME SIMILARITIES. WILL KEEP CHANCE POPS FOR NOW. THE OTHER DISPARITY IS FOR THURSDAY NIGHT AND FRIDAY...AS MOST OF THE MODEL SOLUTIONS WRAP UP A SIGNIFICANT LOW PRESSURE SYSTEM IN THE UPPER MIDWEST. THE GFS AND THE GEM BRING QPF INTO OUR CWA...BUT THE ECMWF DOES NOT AT THIS POINT. WILL NEED TO WATCH THIS SYSTEM FURTHER. AVIATION...06Z DULUTH TAF ISSUANCE... VFR CONDITIONS ALONG AND NORTH OF ROUTE 2 IN NORTHEAST MINNESOTA WILL DETERIORATE TO LIFR IN RAIN AND LOW CLOUDS...WITH EMBEDDED THUNDERSTORMS EARLY SUNDAY. WINDS WILL SHIFT TO NORTH AND GUST BETWEEN 30 AND 40 MPH SUNDAY AFTERNOON AND EVENING. SOUTH OF ROUTE 2 IN NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN WILL SEE AREAS OF IFR IN RAIN WITH INCREASING NUMBERS OF EMBEDDED THUNDERSTORMS WITH VLIFR CONDITIONS IN INTENSE RAIN...LOCALLY LARGE HAIL...AND LOCAL WINDS GUSTING OVER 60 MPH. && .POINT TEMPS/POPS... DLH 52 36 52 31 / 70 80 50 10 INL 51 34 52 30 / 70 80 20 10 BRD 59 38 56 34 / 70 80 30 10 HYR 73 43 54 32 / 70 80 70 10 ASX 63 40 55 33 / 70 80 70 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...GRANING EXTENDED....04
Hazardous weather outlook, Apr 10, 6:41 AM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 641 AM CDT SUN APR 10 2011 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-111030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 641 AM CDT SUN APR 10 2011 ...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT WEAK SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DIMINISH IN INTENSITY THIS MORNING. THEN...IN THE AFTERNOON ADDITIONAL SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE UPPER MIDWEST...INITIALLY OVER THE EASTERN SECTIONS OF MINNESOTA AND SOUTHWEST WISCONSIN IN THE EARLY AFTERNOON. THESE STORMS WILL MOVE TO THE NORTH AND EAST THROUGH THE AFTERNOON AND AFFECT THE EASTERN HALF OF THE DULUTH FORECAST AREA...MAINLY EAST OF A LINE FROM BRAINERD TO ELY. SOME OF THESE STORMS COULD BECOME SEVERE...WITH THE GREATEST CHANCE OVER THE WISCONSIN COUNTIES. THE MAIN THREAT THIS AFTERNOON AND EARLY THIS EVENING WILL BE TORNADOES...LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAINFALL. AREA RIVERS...ALONG WITH SMALL CREEKS AND STREAMS...AND URBAN AREAS PRONE TO FLASH FLOODING WILL BE AT RISK OF FLOODING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. LSZ121-140>148-111030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 641 AM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TENTINGER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Apr 10, 10:58 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 1058 AM CDT SUN APR 10 2011 MNZ018-025-026-101620- NORTH CASS-NORTH ITASCA-SOUTH ITASCA- 1058 AM CDT SUN APR 10 2011 ...STRONG THUNDERSTORM OVER LAKE WINNIBIGOSHISH... AT 1054 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LAKE WINNIBIGOSHISH...MOVING NORTHEAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND GUSTS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS. THIS STORM PRODUCED PENNY SIZE HAIL EARLIER IN HUBBARD COUNTY. * THE THUNDERSTORM WILL BE NEAR... MAX BY 1110 AM... INGER BY 1115 AM... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4771 9398 4748 9373 4734 9420 4748 9433 LAMERS
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 11:24 PM CDT | Areal Flood Advisory | DLH | Pine | 43 hr |
| Apr 9, 11:39 PM CDT | Special Weather Statement | DLH | Pine | 36 min |
| Apr 10, 12:54 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 66 min |
| Apr 10, 1:00 AM CDT | Special Weather Statement | DLH | Saint Louis | 45 min |
| Apr 10, 1:48 AM CDT | Special Weather Statement | DLH | Lake | 42 min |
| Apr 10, 2:05 AM CDT | Special Weather Statement | DLH | Lake | 55 min |
| Apr 10, 3:08 AM CDT | Special Weather Statement | DLH | Lake | 22 min |
| Apr 10, 10:58 AM CDT | Special Weather Statement | DLH | Itasca | 22 min |
| Apr 10, 11:38 AM CDT | Severe Thunderstorm Warning | DLH | Itasca | 37 min |
| Apr 10, 11:49 AM CDT | Special Weather Statement | DLH | Saint Louis | 41 min |
| Apr 10, 12:10 PM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 50 min |
| Apr 10, 12:45 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 60 min |
| Apr 10, 1:35 PM CDT | Special Weather Statement | DLH | Cook | 45 min |
| Apr 10, 4:19 PM CDT | Special Weather Statement | DLH | Saint Louis | 26 min |
| Apr 10, 5:04 PM CDT | Special Weather Statement | DLH | Lake | 26 min |
| Apr 10, 5:20 PM CDT | Special Marine Warning | DLH | 40 min | |
| Apr 10, 5:32 PM CDT | Severe Thunderstorm Warning | DLH | Lake | 28 min |
| Apr 10, 5:53 PM CDT | Special Marine Warning | DLH | 52 min | |
| Apr 10, 6:03 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 42 min |
| Apr 10, 6:05 PM CDT | Special Marine Warning | DLH | 25 min | |
| Apr 10, 6:07 PM CDT | Special Marine Warning | DLH | 53 min | |
| Apr 10, 6:25 PM CDT | Special Weather Statement | DLH | Cook | 35 min |
| Apr 10, 6:39 PM CDT | Special Marine Warning | DLH | 39 min | |
| Apr 10, 6:50 PM CDT | Special Weather Statement | DLH | Cook | 40 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.